Skip to content
Lower abdomen pain during treatment for prostate cancer
avatar
sjc8792 posted:
I had a prostatectomy in 2004 but the operation left a "positive right margin". My PSA never went to 0.00 but stayed at 0.04. After 4 1/2 years (early 2009) it was at 0.14 and radiation was prescribed. In mid 2012 my PSA went from .14 to .72 in about a 4 month period. Casadex was prescribed and the PSA went to .14 in a short time then in a matter of days it went back to .24 and I was prescribed Nilandron. After having been on Nilandron for about 3 weeks my PSA is at 0.14 again but since I have been taking the anti-androgens I have had semi to severe pain in my lower left side. The best way I can describe the pain is that it feels like when you receive a hit to your testicles and it hurts up into your abdomen.
I recently received a bone scan and an ultra sound of my testicles and both were negative.
Question:
Could this pain be the result of the anti-androgens doing what they do or is there something else I should be considering as a possible cause?
Reply
 
avatar
Opal40 responded:
I don't know about your condition or the pain you have but you may want to see if there is another area to redirect your question. I say this because you posted 2 days ago and no one has replied.
 
avatar
sjc8792 replied to Opal40's response:
I will. Thank you for the suggestion.


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

how do you live with chronic pain
how do you live with pain everyday More
Was this Helpful?
42 of 64 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.